# SDR YENA20120411472

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 35,221 hours, 12,396 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6403, HEAVY MAINTENANCE CHECK, FOUND RIGHT OVERWING SLIDE RELEASE CABLE FAILED THE OPS CHECK.  REPLACED RIGHT OVERWING SLIDE RELEASE CABLE AND PERFORMED RIGGING AND OPS CHECKED GOOD IAW TASK CARD A320-53-1227.
